# SDR HNAA2010012200008

- Difficulty date: January 20, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 46,958 hours, 52,604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT ONLY WITH BLEEDS SELECTED ON, ODOR DISAPATES WHEN SELECTING BLEEDS OFF.  INSPECTED APU BAY AND FOUND LARGED AMOUNTS OF GLYCOL AROUND ACM AREA, CLEANED UP GLYCOL , GROUND RAN ACFT WITH BLEEDS ON, NO FUMES OR ODOR OF JET A NOTED.  OK FOR SERVICE.
